# SDR CA021028004

- Difficulty date: October 23, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 25,780 hours
- Engine: Pwa PT6A34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 14470
- Condition: Cracked
- Location: Mlg
- Part time: 13,000 hours, 27,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A LANDING GEAR INSPECTION THE TECHNICAIAN FOUND THE CENTER POINT OF TORQUE LINK PART NUMBER 14470 CRACKED.
